# SDR UIEA2021032500711

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Part serial: 554351
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H DR3 FLOOR EXIT SIGN FOUND INTERMITTENT. RH DR 3 EMERGENCY LIGHT POWER SUPPLY (M6008) REPLACED AND DR 3 EMERGENCY LIGHT EXIT SIGN OPERATIONAL TEST RESULT NORMAL AMM 33-51-04.
